# SDR DHLA7432009646

- Difficulty date: November 13, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 1130 FROM LBL 45 TO RBL 55 FLOORBEAM UPPER FLANGE WITH CORROSION.  REPAIRED FLOORBEAM SECTION IAW COOPESA EO COO-2-53-534-08 DATED DEC 04 2008.  REPLACED INTERCOSTAL AT LBL 125' AND LBL 45 IAW B727 SRM 51-10-1 PARA 7.
